Skip to content
My WebMD Sign In, Sign Up
I dont know what to do or who to turn too? :(
avatar
An_246540 posted:
Im 27 years old and wake up in intolerable body pains at times. It feels like Im not able to move at times. Im just tired of hurting. I thought it was because of my drinking but i quit drinking 2 years and smoking 5 years ago. Is anybody going throught the same thing or know anyone that is? I believe depression is setting in.
Reply
 
avatar
77grace responded:
Hi and Welcome .
I am sorry to hear that you are hurting so much!You are to young!I think you need to go and get checked out by a Dr.!Tell him how you usedd to drink and smoke,you could be having problems because of that11I know because I am in Recovery from Alcohol and Drugs,I was sick for a long time!!!
Stay in touch,77grace
 
avatar
annette030 responded:
Good for you, quitting both smoking and drinking!!!! Congratulations!!!

They are difficult addiction to stop. Have you seen your doctor? Get his opinion, but be very honest with him. Include your concerns that you may suffer from depression. He should do a proper examination, and perhaps draw some blood for testing. You are very young, but waking up in pain is abnormal at any age. Let us know what you decide to do.

Take care, Annette
 
avatar
ida507 responded:
I'm so sorry to hear of your pain and I feel your pain. I too wake to pain every day. Your way to young to have to go through this. I wish I could give you more words of encouragement .i have been in extreme pain for ten years it gets so old. No where or no body to turn to. It's so hard but your not alone and there are allot of people on here that care.it doesn't take your pain away I know but they are here for you. If I had an answer I'd sure give it to everybody.
 
avatar
ctbeth responded:
Why don't you see an MD and get a diagnosis as to why you hurt so much.

Once diagnosed, whatever your problem may be, there is a far-better chance of feeling better if you get medical treatment.

It would seem unlikely that quitting smoking and drinking would cause you to have intolerable pain at times.


Featuring Experts

David N. Maine, MD is the director of the Center for Interventional Pain Medicine at Mercy Medical Center in Baltimore. Maine graduated with a degree ...More

Helpful Tips

Sleepy
I have been on the same pain medication with no change and all of the sudden I can't stay awake and am losing weight. Has anyone else had ... More
Was this Helpful?
2 of 12 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.